A coupled fixed point result in partially ordered partial metric spaces through implicit function

Gulyaz, Selma, Guelyaz, Selma, Karapinar, Erdal, Gülyaz, Selma, Karapınar, Erdal . Hacettepe Journal of Mathematics and Statistics 2013. 42 (4) :347-357

Locate this article in:

Bibtex

@article{CIS-273645,
  Author = {Gulyaz, Selma and Guelyaz, Selma and Karapinar, Erdal and Gülyaz, Selma and Karapınar, Erdal},
  Title = {A coupled fixed point result in partially ordered partial metric spaces through implicit function},
  Journal = {Hacettepe Journal of Mathematics and Statistics},
  Volume = {42},
  Number = {4},
  Year = {2013},
  Pages = {347--357},
  Keywords = {mixed monotone property, implicit relation}
}

Similar articles